# SDR ASMF2016072600011

- Difficulty date: May 29, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N788XA
- Make and model: Boeing 737752
- Aircraft serial: 33788
- Aircraft time: 42,312 hours, 21,019 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B27B1
- Part serial: 890697
- Condition: Leaking
- Location: Left
- Part time: 39,453 hours, 19,650 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING LANDING, THE LEFT ENGINE OIL INDICATION LIGHT TURNED ON AND 9 QTS WAS SHOWN. MAINTENANCE PERSONNEL PERFORMED LEFT ENGINE LEAK CHECK IAW AMM 71-71-00, NO DETECTING ANY EXTERIOR OIL LEAK; SO THE LEFT ENGINE WAS OIL SERVICED TO FULL AND CCM NOTIFIED OIL CONSUME MONITOR. AIRCRAFT WAS SENT TO THE HANGAR AND MAINTENANCE PERSONNEL REPLACED THE LEFT ENGINE IAW AMM 71-00-02 AND OPERATIONAL TEST WAS PERFORMED IAW AMM 71-00-00, TESTED CORRECT.
